# SDR DALA2023032602317

- Difficulty date: March 25, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 55,979 hours, 40,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9571, CORROSION AT SLIDE SUPPORTS LOCATED AT RBL 53 BETWEEN STA-163 AND STA-186. CORRECTIVE ACTION: NEW SUPPORTS (2EAS) WERE REPLACED PER B717-200 SRM 51-41-01-0G PAR 6. (LP 2686865)
